ON THE REFRACTIVE-INDEX CORRECTION IN LUMINESCENCE SPECTROSCOPY - COMMENT

TitleON THE REFRACTIVE-INDEX CORRECTION IN LUMINESCENCE SPECTROSCOPY - COMMENT
Publication TypeJournal Article
Year of Publication1982
AuthorsEdiger, M. D., R. S. Moog, S. G. Boxer, and M. D. Fayer
JournalChemical Physics LettersChemical Physics LettersChemical Physics Letters
Volume88
Pagination123-127
Type of ArticleLetter
ISBN Number0009-2614
Accession NumberWOS:A1982NQ10600026
Short TitleChem. Phys. Lett.Chem. Phys. Lett.
Alternate JournalChem. Phys. Lett.